# SDR SWAA073531

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 69,119 hours, 60,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643127
- Part serial: BN915
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LEFT WING OUTBOARD FORE FLAP T/E DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
